Skip to Content
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 50 Coated Tablets

Price:

144.59 CA$


KAL ImmunoRaptor Kids Immune Support Chewables, Vitamin C and Zinc for Healthy Cell Function, Dinosaur Shaped, Orange Flavor, Gluten, Lactose, and Peanut-Free, Sweetened with Xylitol, 60 Servings
KAL ImmunoRaptor Kids Immune Support Chewables, Vitamin C and Zinc for Healthy Cell Function, Dinosaur Shaped, Orange Flavor, Gluten, Lactose, and Peanut-Free, Sweetened with Xylitol, 60 Servings
61.20 CA$
61.20 CA$
Blood Flow Max Capsules, Blood Flow Max Advanced Formula Blood Support, Maximum Strength Supplement for Healthy Blood Circulation, All Natural Vitamin Pills for Overall Wellness - 2 Pack
Blood Flow Max Capsules, Blood Flow Max Advanced Formula Blood Support, Maximum Strength Supplement for Healthy Blood Circulation, All Natural Vitamin Pills for Overall Wellness - 2 Pack
298.02 CA$
298.02 CA$

Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 50 Coated Tablets

https://nutricity.ca/web/image/product.template/130359/image_1920?unique=44e4daf
(0 review)
8 sold in last 24 hours
  • One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Sinus congestion medicine for adults and children 12 years and older - the perfect addition to your college dorm room essentials
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product

144.59 CA$ 144.59 CAD 144.59 CA$ Tax Included

Not Available For Sale

(2.89 CA$ / Units)
9 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Sinus Medicine
Product Benefits Cold, Nasal Relief, Pain Relief, Sinus Control, Headache, Fever
Specific Uses For Product Fever, Congestion Relief, Sinus Pressure, Headache, Nasal Congestion
Ingredients Glycerin, Lecithin, Artificial Flavor, Hypromellose, Talc, Stearic Acid, Maltodextrin, Corn Starch, Sucralose, Titanium Dioxide, Xanthan Gum, Polyvinyl Alcohol, Carnauba Wax, Pregelatinized Starch, Microcrystalline Cellulose, Polydextrose, Croscarmellose Sodium, Acesulfame Potassium, Colloidal Silicon Dioxide, Ibuprofen, Sodium Lauryl Sulfate, Phenylephrine, Pharmaceutical Ink, Synthetic Iron Oxide, Medium-Chain Triglycerides, Triacetin, Lactic Acid, Propyl Gallate
Expiry Date Jul 2027
Item Dimensions L X W X H 5.6 X 3.5 Inches
Product Type Medication
Item Weight 5.6 Pounds
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms. This pain reliever, fever reducer and sinus medicine for adults eases a variety of cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache. Each of these Advil tablets contains ibuprofen 200mg, a pain medication and fever reducer, and phenylephrine HCl 10 mg, an adult nasal decongestant medicine to help relieve nasal congestion. Advil sinus relief medicine is non-drowsy, giving you fast symptom relief in a single tablet while letting you get on with your day or night. These ibuprofen tablets are easily portable, so you can have sinus congestion medicine ready whenever and wherever your symptoms strike. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Trust Advil to control your cold and sinus symptoms.

Important information

Ingredients

Ibuprofen, Phenylephrine, Acesulfame Potassium, Artificial Flavor, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Sodium Lauryl Sulfate, Stearic Acid, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products